# SDR AALA20070628

- Difficulty date: January 19, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDING ON FORWARD LARGE CARGO DOOR LOWER SILL FAIL/SAFE STRAP BEYOND LIMITS AT STATION 550.  AREA OF DISCREPANCY IS 2.5 INCHES BY 1.5 INCHES WITH AT DEPTH OF .38 INCH.  REPAIRED PER MRB 767 2938.
